New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nazeha
Regular Member


Date Joined Aug 2007
Total Posts : 41
   Posted 9/11/2007 10:55 AM (GMT -7)   
about a week ago, I started noticing that I'm losing my hair! Lots of it! Everytime I run my hand through my hair I get a ton that falls out!
I'm not on any medication now except for Cipro. I just ended my Entocort.
Does anyone know whats going on?
I don't want to lose my hair!!!!
Maya
Diagnosed with CD in Jan 07 after going to different doctors for fissures or what I thought were hemmeroids. After getting a colonoscopy they found out I had Crohns. I had no idea what the hell CD was, but once I read up on it, realized I've had mild symptoms since age 12. I'm now 19.
I have mild to moderate CD, and don't have many symptoms other than my 3 fissures, stomach pain after eating, diarreah, bloating, cramping, gastritis on occasion, and then other random health issues that are caused from CD like gingivitis for example.
I'm currently on Cipro and Entocort (3mg/3xday). The Entocort has given me lots of issues. Really puffy cheeks, the inability to lose any weight while working out constantly, lots of acne, weird hair growth, and these random stretch marks on my thighs and breasts. I told my Dr. I thought I had Cushings Syndrome, which is an effect of Entocort, but she doesn't believe me.
This site is great for support.
<3
 


momoftwoangels
Regular Member


Date Joined Jul 2007
Total Posts : 222
   Posted 9/11/2007 11:27 AM (GMT -7)   
Sorry to hear that you are having this problem. I have never taken Cipro, but have had hair loss due to other crohns medications. (I have also heard that it can be a sign of a flare in some.) I am taking 1 mg of folic acid which has helped sooo much. It is a persciption strength that your doctor can get for you. I hope that you can stop loosing your hair soon.
Heather
Living with Crohns for 1 year. I have a wonderful husband and two beautiful little girls.
 
One blessing that came with my Crohns: I thank God for each day that I can get out of bed and take care of my girls and my home.


nazeha
Regular Member


Date Joined Aug 2007
Total Posts : 41
   Posted 9/11/2007 11:32 AM (GMT -7)   
thanks much! i'll ask my doctor about it. she just told me it was because i needed more iron. but im not anemic. ugh...doctors.
m.
Maya
Diagnosed with CD in Jan 07 after going to different doctors for fissures or what I thought were hemmeroids. After getting a colonoscopy they found out I had Crohns. I had no idea what the hell CD was, but once I read up on it, realized I've had mild symptoms since age 12. I'm now 19.
I have mild to moderate CD, and don't have many symptoms other than my 3 fissures, stomach pain after eating, diarreah, bloating, cramping, gastritis on occasion, and then other random health issues that are caused from CD like gingivitis for example.
I'm currently on Cipro and Entocort (3mg/3xday). The Entocort has given me lots of issues. Really puffy cheeks, the inability to lose any weight while working out constantly, lots of acne, weird hair growth, and these random stretch marks on my thighs and breasts. I told my Dr. I thought I had Cushings Syndrome, which is an effect of Entocort, but she doesn't believe me.
This site is great for support.
<3
 


Jack11
Regular Member


Date Joined Oct 2006
Total Posts : 48
   Posted 9/11/2007 5:31 PM (GMT -7)   
I addition to Folic Acid I have also read that Biotin and B12 help and have been taking them all. Seem to be doing better.
 
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 3:52 AM (GMT -7)
There are a total of 2,733,991 posts in 301,165 threads.
View Active Threads


Who's Online
This forum has 151299 registered members. Please welcome our newest member, ABBear.
231 Guest(s), 0 Registered Member(s) are currently online.  Details



Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer